MAUDE Adverse Event Report: ABBOTT GALLANT¿ DR; Implantable cardioverter defibrillator (non-CRT)

ABBOTT GALLANT¿ DR; Implantable cardioverter defibrillator (non-CRT)
Model Number CDDRA500T
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that myopotential oversensing was observed on the device.Abbott technical support was contacted and recommended reprogramming, which was anticipated to resolve the event.The patient was stable and there were no adverse consequences.

Brand Name
GALLANT¿ DR
Common Device Name
Implantable cardioverter defibrillator (non-CRT)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24595665
Report Number2017865-2026-05302
Device Sequence Number8698287
Product Code LWS
UDI-Device Identifier05415067049476
UDI-Public(01)05415067049476(10)S000099517(17)261031
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDDRA500T
Device Catalogue NumberCDDRA500T
Device Lot NumberS000099517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown